Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

6. Some applications of multivalued mappings

    • 32 Accesses

    This is a preview of subscription content, log in to check access.

    Literature cited

    1. 1.

      E. A. Barbashin, “On the theory of generalized dynamical systems,” Uch. Zap. Mosk. Gos. Univ., Mat.,135, No. 2, 110–113 (1948).

    2. 2.

      N. Benkafadar and B. D. Gel'man, “On the local degree of multivalued vector fields with Fredholm principal part,” Voronezh Univ. (1982).

    3. 3.

      N. Benkafadar and B. D. Gel'man, “On homotopy properties of spaces of subsets,” in: Topological and Geometric Methods in Mathematical Physics, Voronezh (1983), pp. 111–115.

    4. 4.

      Yu. G. Borisovich, “Topology and nonlinear functional analysis,” Usp. Mat. Nauk,34, No. 6, 14–22 (1979).

    5. 5.

      Yu. G. Borisovich, “On the theory of topological degree of nonlinear Fredholm mappings perturbed by a multivalued operator,” Voronezh Univ. (1980).

    6. 6.

      Yu. G. Borisovich, “On topological methods in the problem of solvability of nonlinear equations,” Proceedings of the Leningrad International Conference in Topology, 23–27 August, 1982, Nauka, Leningrad (1983), pp. 39–49.

    7. 7.

      Yu. G. Borisovich, B. D. Gel'man, E. Mukhamadiev, and V. V. Obukhovskii, “On the rotation of multivalued vector fields,” Dokl. Akad. Nauk SSSR,187, No. 5, 971–973 (1969).

    8. 8.

      Yu. G. Borisovich, B. D. Gel'man, É. Mukhamadiev, and V. V. Obukhovskii, “On the rotation of multivalued vector fields,” Proc. of the Seminar on Functional Analysis, Voronezh Univ., Issue 12 (1969), pp. 69–84.

    9. 9.

      Yu. G. Borisovich, B. D. Gel'man, A. D. Myshkis, and V. V. Obukhovskii, “Topological methods in the theory of fixed points of multivalued mappings,” Usp. Mat. Nauk,35, No. 1, 59–126 (1980).

    10. 10.

      Yu. G. Borisovich, B. D. Gel'man, A. D. Myshkis, and V. V. Obukhovskii, “Multivalued mappings,” J. Sov. Math.,24, No. 6 (1984).

    11. 11.

      Yu. G. Borisovich and Yu. E. Gliklikh, “On the Lefschetz number for a class of multivalued mappings,” in: Seventh Mathematics Summer School (1969), Kiev, 1970, pp. 283–294.

    12. 12.

      Yu. G. Borisovich, V. G. Zvyagin, and Yu. I. Sapronov, “Nonlinear Fredholm mappings and Leray-Schauder theory,” Usp. Mat. Nauk,32, No. 4, 3–54 (1977).

    13. 13.

      Yu. G. Borisovich and V. V. Obukhovskii, “Homotopy properties, the theory of rotation, and fixed-point theorems for a class of noncompact multivalued mappings,” Voronezh Univ. (1980).

    14. 14.

      A. I. Bulgakov, “Knezer's theorem for a class of integral inclusions,” Différents. Uravn.,16, No. 5, 894–900 (1980).

    15. 15.

      A. I. Bulgakov and L. N. Lyapin, “On the connectivity of sets of solutions of functional inclusions,” Mat. Sb.,119, No. 2, 295–300 (1982).

    16. 16.

      E. A. Gango and A. I. Povolotskii, “Regular directing functions for differential equations with multivalued right side,” in: Function Theory and Functional Analysis [in Russian], Leningrad (1975), pp. 35–41.

    17. 17.

      B. D. Gel'man, “Multivalued integral operators and ω-periodic solutions,” Tr. Mat. Fak. Voronezh. Univ., Issue 4, 35–44 (1971).

    18. 18.

      B. D. Gel'man, “A generalization of Kakutani's fixed-point theorem for multivalued mappings,” Dokl. Akad. Nauk SSSR,209, No. 1, 22–24 (1973).

    19. 19.

      B. D. Gel'man, “A topological characteristic of multivalued mappings and theorems of Kakutani type,” Tr. Mat. Fak. Voronezh. Univ., Issue 12, 12–21 (1974).

    20. 20.

      B. D. Gel'man, “A topological characteristic of multivalued mappings and fixed-point theorems,” Dokl. Akad. Nauk SSSR,221, No. 3, 524–527 (1975).

    21. 21.

      B. D. Gel'man, “A topological characteristic of multivalued mappings in a Banach space,” Tr. Mat. Fak. Voronezh. Univ., Issue 16, 17–23 (1975).

    22. 22.

      B. D. Gel'man, “On some classes of sections of multivalued mappings,” in: Application of Topology in Modern Analysis [in Russian], Voronezh (1985), pp. 42–62.

    23. 23.

      Yu. E. Gliklikh, “Fixed points of multivalued mappings with convex images and the rotation of multivalued vector fields,” Sb. Tr. Aspirantov Mat. Fak. Voronezh. Univ., Issue 1, 30–38 (1971).

    24. 24.

      P. P. Zabreiko, M. A. Krasnosel'skii, and V. V. Strygin, “On invariance principles of the rotations” Izv. Vyssh. Uchebn. Zaved., Mat., No. 5, 51–57 (1972).

    25. 25.

      A. D. Ioffe and V. L. Levin, “Subdifferentials of convex functions,” Tr. Mosk. Mat. Obshch.,26, 3–73 (1972).

    26. 26.

      A. D. Ioffe and V. M. Tikhomirov, “Duality of convex functions and extremal problems,” Usp. Mat. Nauk,23, No. 6, 51–116 (1968).

    27. 27.

      A. D. Ioffe and V. M. Tikhomirov, The Theory of Extremal Problems [in Russian], Nauka, Moscow (1974).

    28. 28.

      M. A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations [in Russian], Gostekhizdat, Moscow (1956).

    29. 29.

      M. A. Krasnosel'skii, The Shift Operator along Trajectories of Differential Equations [in Russian], Nauka, Moscow (1966).

    30. 30.

      M. A. Krasnosel'skii and P. P. Zabreiko, Geometric Methods of Nonlinear Analysis [in Russian], Nauka, Moscow (1975).

    31. 31.

      A. D. Myshkis, “Generalizations of the theorem on a rest point of a dynamical system within a closed trajectory,” Mat. Sb.,34, No. 3, 525–540 (1954).

    32. 32.

      V. V. Obukhovskii, “On some fixed-point principles for multivalued impermeable operators,” Tr. Mat. Fak. Voronezh. Univ., Issue 4, 70–79 (1971).

    33. 33.

      V. V. Obukhovskii, “Periodic solutions of control systems,” Tr. Mat. Fak. Voronezh. Univ., Issue 7, 68–76 (1972).

    34. 34.

      V. V. Obukhovskii, “On the question of periodic solutions of differential equations with multivalued right side,” Tr. Mat. Fak. Voronezh. Univ., Issue 10, 74–82 (1973).

    35. 35.

      V. V. Obukhovskii, “Asymptotic theorems on a fixed point and a rest point of dynamical systems without uniqueness,” Sb. Rabot Aspirantov po Teorii Funktsii i Différents. Uravneniyam, Voronezh (1974), pp. 30–38.

    36. 36.

      V. V. Obukhovskii, “On a condition of positive equilibrium in a model of competing economics,” Tr. of the Sixth Winter School on Mathematical Programming and Related Questions, Drogobych, 24 January-5 February 1973, Moscow (1975), pp. 183–189.

    37. 37.

      V. V. Obukhovskii, “On the rotation of noncompact almost acyclic multivalued vector fields,” in: Equations on Manifolds [in Russian], Voronezh (1982), pp. 119–123.

    38. 38.

      V. V. Obukhovskii, “On the topological degree for one class of noncompact multivalued mappings,” in: Functional Analysis, Ul'yanovsk, No. 23 (1984), pp. 82–93.

    39. 39.

      V. V. Obukhovskii, “On a generalization of the connectivity principle of M. A. Krasnosel'-skii-A. I. Perov,” in: Fifth Tiraspol' Symposium on General Topology and Its Applications [in Russian], Shtiintsa, Kishinev (1985), pp. 186–187.

    40. 40.

      V. V. Obukhovskii and E. V. Gorokhov, “On the definition of the rotation of one class of compactly restrictable multivalued vector fields,” Tr. Mat. Fak. Voronezh. Univ., Issue 12, 45–54 (1974).

    41. 41.

      V. I. Ponomarev, “A new space of closed sets and multivalued continuous mappings of bicompact sets,” Mat. Sb.,48, No. 2, 191–212 (1959).

    42. 42.

      B. N. Sadovskii, “Limiting compact and impermeable operators,” Usp. Mat. Nauk,27, No. 1, 81–146 (1972).

    43. 43.

      Yu. I. Sapronov, “On the homotopy classification of impermeable mappings,” Tr. Mat. Fak. Voronezh. Univ., Issue 6, 78–80 (1972).

    44. 44.

      E. G. Sklyarenko, “On some applications of the theory of sheaves in general topology,” Usp. Mat. Nauk,19, No. 6, 47–70 (1964).

    45. 45.

      A. F. Filippov, “On some questions of the theory of optimal control,” Vestn. Mosk. Univ., Ser. Mat., Mekh., Astron., Fiz., Khimii, No. 2, 25–32 (1959).

    46. 46.

      A. F. Filippov, Differential Equations with Discontinuous Right Side, [in Russian], Nauka, Moscow (1985).

    47. 47.

      N. Arronszajn, “Le correspondant topologique de l'unicité dans la théorie des équations différentielles,” Ann. Math.,43, No. 4, 326–350 (1942).

    48. 48.

      T. P. Aubin and A. Cellina, Differential Inclusions, Berlin-Heidelberg, Springer-Verlag (1984).

    49. 49.

      G. Berge, Théorie Generale des Jeux à n Personnes, Gauthier-Villars, Paris (1957).

    50. 50.

      C. Berge, Espaces Topologiques. Fonctions Multivoques, Dunod, Paris (1959).

    51. 51.

      F. E. Browder, “Nonlinear operators and nonlinear equations of evolution in Banach spaces,” Proc. Symp. in Pure Math., Vol. 18, Part 2, Am. Math. Soc., Providence, RI (1976).

    52. 52.

      F. E. Browder, “Fixed point theory and nonlinear problems,” Bull. Am. Math. Soc.,9, No. 1, 1–39 (1983).

    53. 53.

      J. Bryszewski, “On a class of multivalued vector fields in Banach spaces,” Fund. Math.,97, No. 2, 79–94 (1977).

    54. 54.

      C. Castaing, “Sur les équations differentielles multivoques,” C. R. Acad. Sci.,263, No. 2, A63-A66 (1966).

    55. 55.

      C. Castaing, “Sur les multiapplications measurables,” Rev. Franc. Inform, et Rech. Operat.,1, No. 1, 91–126 (1967).

    56. 56.

      A. Cellina and A. Lasota, “A new approach to the definition of topological degree for multivalued mappings,” Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis., Mat. e Natur.,47, No. 6, 434–440 (1969–70).

    57. 57.

      T. Eells, “Fredholm structures,” Proc. Symp. in Pure Math., Vol. 18, Am. Math. Soc., Providence, RI (1970), pp. 62–85.

    58. 58.

      S. Eilenberg and D. Montgomery, “Fixed point theorems for multivalued transformations,” Am. J. Math.,68, 214–222 (1946).

    59. 59.

      K. Fan, “Fixed-point and minimax theorems in locally convex topological linear spaces,” Proc. Nat. Acad. Sci. USA,38, 121–126 (1952).

    60. 60.

      I. L. Glicksberg, “A further generalization of the Kakutani fixed point theorem with application to Nash equilibrium points,” Proc. Am. Math. Soc.,3, No. 1, 170–174 (1952).

    61. 61.

      G. Haddad, “Topological properties of the sets of solutions for functional differential inclusions,” Nonlinear Analysis: Theory, Methods, Applications,5, No. 12, 1349–1366 (1981).

    62. 62.

      M. Q. Jacobs, “Measurable multivalued mappings and Lusin's theorem,” Trans. Am. Math. Soc.,134, No. 3, 471–481 (1968).

    63. 63.

      S. Kakutani, “A generalization of Brower's fixed point theorem,” Duke Math. J.,8, 457–459 (1941).

    64. 64.

      S. Karlin, Mathematical Methods and Theory in Games, Programming, and Economics. I, II, Pergamon Press, London-Paris (1959).

    65. 65.

      N. Kikuchi, “Control problems of contingent equation,” Publ. Res. Inst. Math. Sci., Ser. A,3, No. 1, 85–99 (1967).

    66. 66.

      N. Kikuchi, “On contingent equations satisfying the Caratheodory type conditions,” Publ. Res. Inst. Math. Sci., Ser. A,3, No. 3, 361–371 (1968).

    67. 67.

      K. Kuratowski, Topology, Vol. 1, Academic Press, New York-London (1966).

    68. 68.

      K. Kuratowski, Topology, Vol. 2, Academic Press, New York-London (1968).

    69. 69.

      A. Lasota and Z. Opial, “An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations,” Bull. Acad. Pol. Sci., Ser. Sci. Math., Astron. Phys.,13, Nos. 11–12, 781–786 (1965).

    70. 70.

      A. Lasota and Z. Opial, “An approximation theorem for multivalued mappings,” Podst. Sterow.,1, No. 1, 71–75 (1971).

    71. 71.

      J. H. Lasry and R. Robert, “Acycliceté de l'ensemble des solutions de certaines équations fonctionelles,” C. R. Acad. Sci.,282, No. 22, A1283-A1286 (1976).

    72. 72.

      E. A. Michael, “Topologies on spaces of subsets,” Trans. Am. Math. Soc.,71, 152–183 (1951).

    73. 73.

      E. A. Michael, “Continuous selections. I,” Ann. Math.,63, No. 2, 361–381 (1956).

    74. 74.

      P. Momal, “Théorèmes de maximum,” C. R. Acad. Sci.,A278, No. 13, 905–907 (1974).

    75. 75.

      S. B. Nadler, “Multivalued contraction mappings,” Pac. J. Math.,30, No. 2, 475–488 (1969).

    76. 76.

      H. Nikaido, Convex Structures and Economic Theory, Academic Press, New York-London (1968).

    77. 77.

      L. Nirenberg, Topics in Nonlinear Functional Analysis, Courant Institute of Mathematical Sciences, New York University (1974).

    78. 78.

      V. V. Obukhovskii, “A degree and fixed points for a class of noncompact multivalued maps,” Leningrad International Topology Conference Reports, Leningrad Division, Nauka, Leningrad (1982), p. 116.

    79. 79.

      R. S. Palais, Seminar on the Atiyah-Singer Index Theorem, Princeton Univ. Press (1965).

    80. 80.

      A. Plis, “Remark on measurable set-valued functions,” Bull. Acad. Polen. Sci., Ser. Sci. Math., Astron. Phys.,9, No. 12, 857–859 (1961).

    81. 81.

      R. L. Plunkett, “A fixed point theorem for continuous multivalued transformations,” Proc. Am. Math. Soc.,7, No. 1, 160–163 (1956).

    82. 82.

      R. E. Smithson, “Fixed point theorems for certain classes of multifunctions,” Proc. Am. Math. Soc.,31, No. 2, 595–600 (1972).

    83. 83.

      G. P. Szegö and G. Treccani, Semigruppi di Transformazioni Multivoche, Lect. Notes Math.,101 (1969).

    84. 84.

      L. Vietoris, “Über den. höheren Zusammenhang kompakter Raume und eine Klasse von zusammen-hangstreuen Abbildungen,” Math, Ann.,97, 454–472 (1927).

    85. 85.

      A. D. Wallace, “A fixed point theorem for trees,” Bull. Am. Math. Soc.,47, 757–760 (1941).

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    6. Some applications of multivalued mappings. J Math Sci 39, 2804–2811 (1987). https://doi.org/10.1007/BF01127065

    Download citation

    Keywords

    • Multivalued Mapping